Record Type
Journal Articles

Contributor Information

Author(s)
Wang H, Schubert S, Suarez M, Chen J, Hoerling M, Kumar A, Pegion P

Title Information

Full Title
Attribution of the Seasonality and Regionality in Climate Trends over the United States during 1950-2000
Publication Title
Publication Title (abbreviated)
J CLIMATE

Identifiers

DOI
10.1175/2008JCLI2359.1
ISSN
0894-8755

Publication Information

Publication Date
2009 May
Volume
22
Issue
10
First Page
2571
Last Page
2590
Page Count
20
Citation
Wang H, Schubert S, Suarez M, Chen J, Hoerling M, Kumar A, Pegion P. Attribution of the Seasonality and Regionality in Climate Trends over the United States during 1950-2000. J CLIMATE. 2009;22 (10):2571-2590.

Copyright